Isomorphims between complexes with applications to the homological theory of modules.
Mathematica Scandinavica, Tome 40 (1977), pp. 5-19
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1977__40_166510,
author = {Hans-Bjorn Foxby},
title = {Isomorphims between complexes with applications to the homological theory of modules.},
journal = {Mathematica Scandinavica},
pages = {5--19},
year = {1977},
volume = {40},
zbl = {0356.13004},
url = {http://geodesic.mathdoc.fr/item/MS2_1977__40_166510/}
}
Hans-Bjorn Foxby. Isomorphims between complexes with applications to the homological theory of modules.. Mathematica Scandinavica, Tome 40 (1977), pp. 5-19. http://geodesic.mathdoc.fr/item/MS2_1977__40_166510/